Alert archive / Florida / Special Weather Statements in 2011
Special Weather Statement, NWS Jacksonville, FL
NWS Jacksonville, FL issued this special weather statement at Aug 9, 2011, 4:17 PM EDT for Nassau County, Florida. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2011, 4:17 PM EDT (20:17 UTC)
- Expired
- Aug 9, 2011, 5:00 PM EDT
- In force
- 43 min
- Issued by
- NWS Jacksonville, FL
County Nassau County, FL
The radar
The Jacksonville radar (KJAX), 29 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.3 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 640 J/kg
- Mixed-layer CIN
- -115 J/kg
- Mixed-layer LCL
- 1043 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- -13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
522
WWUS82 KJAX 092017
SPSJAX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
417 PM EDT TUE AUG 9 2011
FLZ024-GAZ166-092100-
COASTAL CAMDEN-NASSAU-
417 PM EDT TUE AUG 9 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN NASSAU
AND SOUTHEASTERN CAMDEN COUNTIES FOR STRONG WINDS AND EXCESSIVE
LIGHTNING VALID UNTIL 500 PM EDT...
AT 417 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES WEST OF ST. MARYS...MOVING
SOUTHEAST AT 15 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND ST. MARYS...YULEE...DUNGENESS...FERNANDINA BEACH AND AMELIA
CITY THROUGH 500 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3057 8144 3068 8168 3077 8164 3079 8145
3071 8145 3071 8143 3070 8144 3057 8143
TIME...MOT...LOC 2017Z 301DEG 12KT 3071 8159
$$
WOLFWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Aug 9, 2:59 PM EDT, 1 hour 18 minutes earlier.
Area forecast discussion, Aug 9, 2:59 PM EDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
259 PM EDT TUE AUG 9 2011
...DANGEROUS HEAT INDICES AND VERY HOT TEMPS NEXT FEW DAYS...
.CURRENTLY...SCT TO NMRS AREAS OF CONVECTION CONT ACROSS THE SRN
ZONES...MAINLY S OF I-10. ISOLD TO SCT SHOWERS AND STORMS ELSEWHERE.
ONE MID LEVEL SHORTWAVE TROUGH IS NOTED NEAR MARION COUNTY AREA WITH
ANOTHER ONE FROM PARTS OF N AND CENTRAL NRN GA TO S CENTRAL AL.
TEMPS ARE IN THE LOWER TO MID 90S OVER THE REGION WITH MUCH LOWER
READINGS OVER THE S ZONES WHERE MOSTLY CLOUDY CONDS AND OCNL
CONVECTION HAS OCCURRED.
.SHORT TERM...
TONIGHT...DEEPEST LIFT AND MOISTURE WILL CONT TO MOVE ACROSS NE FL
WITH ACTIVITY SLOWLY WINDING DOWN LATE TONIGHT. LLVL SPEED
CONVERGENCE WILL LIKELY SUPPORT SCT WEAK CONVECTION OVER OUR SW
ZONES BTN 06Z-12Z. ANOTHER SHORTWAVE TROUGH DISTURBANCE WILL MOVE
INTO SE GA BY MIDNIGHT AND SEEMS TO SUPPORT A SLIGHT CHANCE OF
SHOWERS AND STORMS AFT MIDNIGHT EVEN AFTER LOSS OF DAYTIME HEATING.
WED...DRIER AIR BEGINS TO WORK INTO THE AREA AS SHORTWAVE TROUGH
MOVES THROUGH AND OFF THE COAST OF NE FL. WEAK SFC TROFFING FROM SC
TO SW GA WILL MOVE EWD AND WILL LESSEN THE WLY GRADIENT FLOW OF
RECENTLY. MAX POPS AROUND 50% OVER SRN MOST ZONES WILL TAPER OFF TO
10-20% OVER NRN ZONES. INCREASED SUBSIDENCE WILL PUSH TEMPS AGAIN TO
MID-UPPER 90S WITH SLIGHTLY LOWER DEWPOINTS. STILL...A HEAT ADVY MAY
BE NEEDED FOR PORTIONS OF THE AREA...MAINLY SUWANNEE VALLEY AREA TO
NEAR JAX. WED NIGHT...SFC TROF WEAKENS OVER THE AREA AND WEAK PRES
PATTERN AND ANY ISOLD CONVECTION SHOULD DISSIPATE BY MIDNIGHT.
THU...MUCH DRIER CONDS ON NW FLOW/BUILDING HIGH PRES ALOFT EXPECTED
WITH ONLY 15-20% RAIN CHANCES...BUT THE MAIN STORY WILL BE THE HEAT
WITH HIGHS TOPPING AROUND 100 DEG! CURRENT RECORDS AT CLIMATE SITES
STAND AROUND THE 98-100 DEG RANGE AND THEY ARE IN JEOPARDY OF BEING
TIED OR BROKEN. AS FAR AS HEAT INDICES...SOMEWHAT LOWER DEWPOINTS WILL
HELP READINGS STAY MOSTLY BELOW 110.
BY FRI...MID LEVEL HIGH PRES WILL SHIFT A BIT WWD AWAY FROM THE
REGION AND PWATS NUDGE UP A BIT. SLIGHTLY HIGHER POPS AT 20-30% ARE
ADVERTISED...BUT GENERALLY ISOLD ACTIVITY EXPECTED DUE NVA AND DRY
MID LEVEL AIR. HIGHS AGAIN OPPRESSIVE IN THE MID AND UPPER 90S WITH
100 DEG READINGS EXPECTED IN A FEW SPOTS.
.LONG TERM...SAT-TUE.
ON SAT...MID LEVEL RIDGE WILL BE ACROSS THE N GULF OF MEXICO WHILE
BROAD TROUGHING WILL EXIST FROM THE NRN PLAINS TO THE NE U.S. COAST.
E COAST TROUGH DEEPENS ON SUN AND EARLY MON THOUGH THE TROUGH BEGINS
TO LIFT OUT BY LATE MON INTO TUE. THERE IS REASONABLY GOOD
CONFIDENCE OF A COLD FRONT MOVING SEWD INTO THE REGION BY SUN AND
MOVING THROUGH THE AREA ON MON. THE FRONT MAY DISSIPATE/BECOME
DIFFUSE ON TUE AS THE UPPER SUPPORT BECOMES WEAK.
A WEAK PRES PATTERN ON SAT WILL ALLOW FOR SEA BREEZES TO FORM WITH
ENOUGH MOISTURE TO SUPPORT SCT SHOWERS AND STORMS. ON SUN...AS
FRONT APPROACHES WLY FLOW WILL LIKELY INITIATE SCT CONVECTION AND
THEN SPREAD EWD TOWARD NE FL/SE GA COAST DURING THE DAY. IN
GENERAL...EXPECTED SCT SHOWERS AND STORMS ON MON AND TUE. TEMPS LOOK
TO BE ABOVE AVERAGE ON SAT AND DROP SLIGHTLY BY SUN-TUE AS .
&&
.AVIATION...
HAVE RECENTLY ADDED TEMPO TSRA GROUPS WITH IFR VISIBILITIES AT THE
JACKSONVILLE AREA TERMINALS BASED ON LATEST RADAR IMAGERY. THIS
ACTIVITY IS EXPECTED TO REMAIN BRIEF AND WILL LIKELY WRAP UP BY
21Z. OTHERWISE VFR CONDITIONS WILL PREVAIL.
&&
.MARINE...
NOCTURNAL SURGE WILL DICTATE ONE MORE SCEC HEADLINE OVER THE
OFFSHORE ZONES TONIGHT. WINDS WILL THEN SETTLE DOWN SOME WITH
MORE BENIGN CONDITIONS THURSDAY AND FRIDAY.
&&
.FIRE WEATHER...
HOT AND DRY CONDITIONS ARE EXPECTED ON THURSDAY AND FRIDAY WITH
TEMPERATURES AROUND 100 DEGREES AND MINIMUM HUMIDITIES AROUND 35
PERCENT. WINDS ARE EXPECTED TO BE FAIRLY LIGHT...LESS THAN 10 MPH.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 74 97 73 100 / 30 10 10 20
SSI 78 95 78 97 / 20 20 10 10
JAX 76 97 75 99 / 30 30 20 20
SGJ 76 94 77 96 / 30 30 20 10
GNV 75 95 75 99 / 30 40 20 20
OCF 75 94 76 98 / 40 50 20 20
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR APPLING-ATKINSON-
BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-COASTAL GLYNN-
COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-
WARE-WAYNE.
AM...NONE.
&&
SHASHY/SHULER/KEEGANHazardous weather outlook, Aug 9, 11:20 AM EDT, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 1120 AM EDT TUE AUG 9 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-101000- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 1120 AM EDT TUE AUG 9 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. ...HEAT ADVISORY IN EFFECT ACROSS SOUTHEAST GEORGIA... ...STRONG THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING... .DAY ONE...TODAY AND TONIGHT... DANGEROUS HEAT INDICES WILL TOP OUT AROUND 110 DEGREES ACROSS SOUTHEAST GEORGIA AND A HEAT ADVISORY IS IN EFFECT. HEAT INDICES WILL TOP OUT IN THE 105 TO 110 RANGE ACROSS NORTHEAST FLORIDA. PLEASE REFER TO THE URGENT WEATHER MESSAGE FOR MORE DETAILS. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TODAY. STRONG GUSTY WINDS...EXCESSIVE LIGHTNING AND LOCALLY HEAVY RAINFALL IS EXPECTED WITH THIS ACTIVITY THIS AFTERNOON AND EVENING. ISOLATED STRONG AND SEVERE STORMS ARE POSSIBLE...MAINLY ACROSS SOUTHEAST GEORGIA. STORM MOTION WILL BE TO THE EAST AROUND 15 TO 20 MPH. MARINERS SHOULD BE ON THE LOOKOUT FOR THUNDERSTORMS MOVING OFFSHORE AFTER 1 PM...WHICH MAY PRODUCE WINDS OF 35 KNOTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... DANGEROUS HEAT IS FORECAST THROUGH THE END OF THE WEEK WITH HEAT INDICES ABOVE 105 EACH AFTERNOON. NEAR RECORD HIGH TEMPERATURES ARE EXPECTED ON THURSDAY AND FRIDAY. SCATTERED THUNDERSTORMS WILL OCCUR EACH AFTERNOON AND EVENING... THOUGH ONLY ISOLATED THUNDERSTORMS ARE EXPECTED ON THURSDAY. ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED FOR THEIR AREA. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Aug 9, 12:46 PM EDT, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1246 PM EDT TUE AUG 9 2011
FLZ033-091715-
ST. JOHNS-
1246 PM EDT TUE AUG 9 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN ST.
JOHNS COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 115
PM EDT...
AT 1246 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTH OF SPUDS...OR 5 MILES
NORTH OF HASTINGS...MOVING EAST AT 25 MPH. THIS STRONG THUNDERSTORM
WILL ALSO AFFECT AREAS AROUND SPUDS...HASTINGS...ELKTON...SAINT
AUGUSTINE SOUTH...DUPONT CENTER...SAINT AUGUSTINE SHORES...VILANO
BEACH...SAINT AUGUSTINE...ANASTASIA AND BUTLER BEACH THROUGH 115 PM
EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2967 8123 2968 8152 2976 8152 2977 8154
2987 8155 2996 8130 2982 8125 2980 8125
2979 8124 2976 8124 2968 8120
TIME...MOT...LOC 1646Z 268DEG 20KT 2978 8145
TRABERTSpecial weather statement, Aug 9, 1:38 PM EDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 138 PM EDT TUE AUG 9 2011 FLZ020>022-091815- COLUMBIA-HAMILTON-SUWANNEE- 138 PM EDT TUE AUG 9 2011 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN COLUMBIA...SOUTHEASTERN HAMILTON AND EASTERN SUWANNEE COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 215 PM EDT... AT 138 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 4 MILES NORTHEAST OF WELLBORN...OR 4 MILES SOUTH OF WHITE SPRINGS...MOVING EAST AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND WELLBORN...WHITE SPRINGS...SUWANNEE VALLEY...WINFIELD AND FIVE POINTS THROUGH 215 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3043 8260 3020 8255 3022 8283 3033 8284 TIME...MOT...LOC 1738Z 258DEG 8KT 3028 8278 TRABERT
Special weather statement, Aug 9, 3:05 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
305 PM EDT TUE AUG 9 2011
GAZ149-091945-
ATKINSON-
305 PM EDT TUE AUG 9 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
ATKINSON COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 345 PM EDT...
AT 305 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER ATKINSON COUNTY...OR 6 MILES
SOUTHEAST OF WILLACOOCHEE...MOVING SOUTHEAST AT 10 MPH. THIS STRONG
THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF THE INDICATED COUNTY
THROUGH 345 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3125 8304 3130 8300 3127 8286 3119 8290
3119 8294
TIME...MOT...LOC 1905Z 301DEG 10KT 3125 8296
ZAPPESpecial weather statement, Aug 9, 3:11 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
311 PM EDT TUE AUG 9 2011
GAZ150-163-092000-
CLINCH-WARE-
311 PM EDT TUE AUG 9 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WARE AND SOUTHEASTERN CLINCH COUNTIES FOR STRONG WINDS...SMALL HAIL
AND EXCESSIVE LIGHTNING VALID UNTIL 400 PM EDT...
AT 312 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 7 MILES SOUTHWEST OF STEPHEN FOSTER
STATE PARK...MOVING SOUTHEAST AT 15 MPH. THIS STRONG THUNDERSTORM
WILL IMPACT MAINLY RURAL AREAS OF THE INDICATED COUNTIES THROUGH 400
PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3083 8243 3083 8242 3079 8242 3080 8230
3076 8217 3057 8222 3057 8223 3069 8251
TIME...MOT...LOC 1912Z 298DEG 12KT 3072 8237
ZAPPESpecial weather statement, Aug 9, 3:42 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
342 PM EDT TUE AUG 9 2011
FLZ024-GAZ150-164>166-092030-
CHARLTON-COASTAL CAMDEN-INLAND CAMDEN-NASSAU-WARE-
342 PM EDT TUE AUG 9 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WARE...NORTHERN NASSAU...CENTRAL CHARLTON AND SOUTHWESTERN CAMDEN
COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 430 PM EDT...
AT 342 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES EAST OF
KINGSLAND TO 23 MILES WEST OF HILLIARD...MOVING SOUTHEAST AT 20 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND KINGS
FERRY...KINGSLAND AND HILLIARD THROUGH 430 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3055 8223 3057 8223 3058 8232 3068 8243
3090 8162 3069 8155
TIME...MOT...LOC 1942Z 319DEG 17KT 3078 8157 3061 8228
ZAPPESpecial weather statement, Aug 9, 4:17 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
417 PM EDT TUE AUG 9 2011
FLZ024-GAZ166-092100-
COASTAL CAMDEN-NASSAU-
417 PM EDT TUE AUG 9 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN NASSAU
AND SOUTHEASTERN CAMDEN COUNTIES FOR STRONG WINDS AND EXCESSIVE
LIGHTNING VALID UNTIL 500 PM EDT...
AT 417 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES WEST OF ST. MARYS...MOVING
SOUTHEAST AT 15 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND ST. MARYS...YULEE...DUNGENESS...FERNANDINA BEACH AND AMELIA
CITY THROUGH 500 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3057 8144 3068 8168 3077 8164 3079 8145
3071 8145 3071 8143 3070 8144 3057 8143
TIME...MOT...LOC 2017Z 301DEG 12KT 3071 8159
WOLFThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 10:32 AM EDT | Special Weather Statement | JAX | Marion | 43 min |
| Aug 9, 12:46 PM EDT | Special Weather Statement | JAX | Saint Johns | 29 min |
| Aug 9, 1:38 PM EDT | Special Weather Statement | JAX | Columbia | 37 min |
| Aug 9, 3:02 PM EDT | Areal Flood Advisory | JAX | Duval, Saint Johns | 87 min |
| Aug 9, 3:09 PM EDT | Special Marine Warning | JAX | 66 min | |
| Aug 9, 3:39 PM EDT | Areal Flood Advisory | JAX | Duval | 51 min |
| Aug 9, 4:25 PM EDT | Areal Flood Advisory | JAX | Nassau | 52 min |
| Aug 8, 8:59 PM EDT | Special Weather Statement | JAX | Jeff Davis | 46 min |
| Aug 9, 2:50 AM EDT | Heat Advisory | JAX | Appling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more | 17 hr |
| Aug 9, 3:05 PM EDT | Special Weather Statement | JAX | Atkinson | 40 min |
| Aug 9, 3:11 PM EDT | Special Weather Statement | JAX | Charlton | 49 min |
| Aug 9, 3:42 PM EDT | Special Weather Statement | JAX | Charlton | 48 min |
| Aug 9, 4:35 PM EDT | Special Weather Statement | JAX | Brantley | 40 min |
| Aug 9, 5:15 PM EDT | Special Weather Statement | JAX | Clinch | 45 min |
| Aug 9, 5:22 PM EDT | Special Weather Statement | JAX | Berrien | 38 min |
| Aug 9, 5:30 PM EDT | Areal Flood Advisory | JAX | Clinch, Ware | 60 min |
| Aug 9, 5:48 PM EDT | Special Weather Statement | JAX | Wayne | 42 min |
| Aug 9, 5:51 PM EDT | Special Weather Statement | JAX | Clinch | 39 min |
| Aug 9, 5:54 PM EDT | Areal Flood Advisory | JAX | Atkinson, Coffee | 66 min |
| Aug 9, 5:57 PM EDT | Special Weather Statement | JAX | Jeff Davis | 48 min |
| Aug 9, 6:02 PM EDT | Severe Thunderstorm Warning | JAX | Coffee, Jeff Davis | 26 min |
| Aug 9, 6:11 PM EDT | Special Weather Statement | JAX | Jeff Davis | 49 min |
| Aug 9, 6:15 PM EDT | Areal Flood Advisory | JAX | Appling, Bacon, Coffee, Jeff Davis | 58 min |
| Aug 9, 6:20 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Bacon, Coffee, Jeff Davis | 40 min |
| Aug 9, 6:22 PM EDT | Special Weather Statement | JAX | Appling | 53 min |
| Aug 9, 6:26 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Jeff Davis, Wayne | 49 min |
| Aug 9, 6:46 PM EDT | Special Weather Statement | JAX | Ware | 44 min |
| Aug 9, 6:54 PM EDT | Special Weather Statement | JAX | Bacon | 51 min |
| Aug 9, 6:56 PM EDT | Severe Thunderstorm Warning | JAX | Bacon, Coffee, Pierce, Ware | 35 min |
| Aug 9, 7:02 PM EDT | Special Weather Statement | JAX | Appling, Wayne | 43 min |
| Aug 9, 7:04 PM EDT | Special Weather Statement | JAX | Atkinson | 56 min |
| Aug 9, 7:16 PM EDT | Areal Flood Advisory | JAX | Atkinson, Bacon, Clinch, Coffee, Ware | 84 min |
| Aug 9, 7:30 PM EDT | Special Weather Statement | JAX | Coffee | 45 min |
| Aug 9, 7:36 PM EDT | Special Weather Statement | JAX | Lanier | 39 min |
Nearby
Special Weather Statements in Florida, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.